# SDR NACA2023092400001

- Difficulty date: September 24, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,731 hours, 17,784 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734220
- Part serial: 991214
- Condition: Failed
- Location: Unknown
- Part time: 504 hours, 942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU SELECTOR KNOB MISSING. REMOVED AND REPLACED ECU IAW AMM 49-61-05
